# SDR UPS02237755

- Difficulty date: March 3, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 26742
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN FWD EXIT DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY.  OP CHECK GOOD IAW MM 33-50-01.
